Bulletin of the American Mathematical Society

A theorem on monotone interior transformations

Edwin E. Moise

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 8 (1949), 810-811.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514047

Mathematical Reviews number (MathSciNet)
MR0031226

Zentralblatt MATH identifier
0035.39201

Citation

Moise, Edwin E. A theorem on monotone interior transformations. Bull. Amer. Math. Soc. 55 (1949), no. 8, 810--811. https://projecteuclid.org/euclid.bams/1183514047


Export citation